# SDR AWXA200600494

- Difficulty date: March 1, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 20,990 hours, 8,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON TWO POINTS ON THE LT INBOARD SEAT TRACK AT FS 41+13" AND FS 46+15" AT BL Y765.  REWORK AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK FROM FS 41+13" TO FS 46+15" AT BL Y765 IAW AIRBUS 320 SRM 51-42-11, 51-72-11 AND DRAWING D53370500.
